# SDR FDEA202104150932

- Difficulty date: March 26, 2021
- Submitted: April 16, 2021
- Operation: Air carrier
- Aircraft: N148FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42728
- Aircraft time: 6,621 hours, 3,028 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Lt Wing Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING LH SLAT NO.4 UPPER SURFACE, ALONG OUTER SKIN WITH SEVERALS DENTS. LH WING SLAT NO.4 TRAILING EDGE WEDGE UPPER SURFACE, DENTS WITHIN ALLOWABLE   DAMAGES, 2 FILLED DENTS AND ONE DENT WAS REPAIRED I.A.W EA WORK INSTRUCTION   HEADER E.A.H: H-2780-T0360967.  MINOR
